# SDR 04FDEA02821

- Difficulty date: September 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FUSELAGE STATION 1821 HAS CORROSION AT LOWER FRAME END, AS SEEN FROM BULK PIT UPPER TORQUE BOX.  CORROSION EXCEEDS LIMITS IAW DC10 SRM 53-00-01 VOL 1.  FABRICATED AND INSTALLED REPAIR IAW DC10 SRM 50-30-00 FIGURE 5, VOLUME 1.  REFERENCE NON ROUTINE N01499.
